Pacific Journal of Mathematics

Formal power series.

E. D. Cashwell and C. J. Everett

Article information

Source
Pacific J. Math., Volume 13, Number 1 (1963), 45-64.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103035955

Mathematical Reviews number (MathSciNet)
MR0155852

Zentralblatt MATH identifier
0117.02603

Subjects
Primary: 13.93
Secondary: 16.00

Citation

Cashwell, E. D.; Everett, C. J. Formal power series. Pacific J. Math. 13 (1963), no. 1, 45--64. https://projecteuclid.org/euclid.pjm/1103035955


Export citation

References

  • [1] D. A. Buchsbaum, Some remarks on factorization in power series rings, J. of Math, and Mechanics, 10 (1961), 749-753.
  • [2] E. D. Cashwell, C. J. Everett, The ring of number-theoretic functions, Pacific J. Math., 9 (1959), 975-985.
  • [3] C. J. Everett, G. Whaples, Representations of sequences of sets, Amer. J. Math., 71
  • [4] P. R. Halmos, H. E. Vaughan, The marriage problem, Amer. J. Math., 72 (1950), 214-215.
  • [5] N. Jacobson, Lectures in abstract algebra, D. Van Nostrand Co., N. Y. (1951) Ch. IV.
  • [6] S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloq. Publ. XXVII (1942), p. 19.
  • [7] H. Pollard, The theory of algebraic numbers, Carus Math. Monograph No. 9, J. Wiley and Sons, N. Y. (1950), p. 99.
  • [8] P. Samuel, On unique factorization domains, 111. J. of Math. 5 (1961), 1-17.
  • [9] S. M. Ulam, A collection of mathematical problems, Interscience Publishers, Inc., N. Y. (1960), p. 36.